Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 3 (1949), 398
DOI: https://doi.org/10.1090/S0025-5718-49-99517-4
Original Article: Math. Comp. 1 (1943), 64-66.
Original Article: Math. Comp. 2 (1946), 13-46.
Original Article: Math. Comp. 3 (1948), 169-199.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-49-99517-4
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society